Volume 280 2010

Liaison, Schottky Problem and Invariant Theory

Remembering Federico Gaeta

ISBN: 978-3-0346-0200-6 (Print) 978-3-0346-0201-3 (Online)

Table of contents (15 chapters)

  1. Front Matter

    Pages i-vii

  2. Federico Gaeta

    1. Front Matter

      Pages 1-2

    2. No Access

      Book Chapter

      Pages 3-6

      Federico Gaeta, Among the Last Classics

    3. No Access

      Book Chapter

      Pages 9-33

      Federico Gaeta and His Italian Heritage

    4. No Access

      Book Chapter

      Pages 35-38

      Articles Published by Federico Gaeta

  3. Linkage Theory

    1. Front Matter

      Pages 39-40

    2. No Access

      Book Chapter

      Pages 41-48

      Gaeta’s Work on Liaison Theory: An Appreciation

    3. No Access

      Book Chapter

      Pages 49-62

      Symmetric Ladders and G-biliaison

    4. No Access

      Book Chapter

      Pages 63-101

      Liaison Invariants and the Hilbert Scheme of Codimension 2 Subschemes in ℙ n + 2

    5. No Access

      Book Chapter

      Pages 103-132

      Minimal Links and a Result of Gaeta

    6. No Access

      Book Chapter

      Pages 133-147

      On the Existence of Maximal Rank Curves with Prescribed Hartshorne-Rao Module

    7. No Access

      Book Chapter

      Pages 149-187

      Doubling Rational Normal Curves

  4. The Schottky Problem

    1. Front Matter

      Pages 189-190

    2. No Access

      Book Chapter

      Pages 191-196

      Survey on the Schottky Problem

    3. No Access

      Book Chapter

      Pages 197-222

      Abelian Solutions of the Soliton Equations and Geometry of Abelian Varieties

    4. No Access

      Book Chapter

      Pages 223-231

      A Special Case of the Γ00 Conjecture

  5. Computation in Algebraic Geometry

    1. Front Matter

      Pages 233-234

    2. No Access

      Book Chapter

      Pages 235-236

      Federico Gaeta: His Last Ten Years of Mathematical Activity

    3. No Access

      Book Chapter

      Pages 237-256

      Covariants Vanishing on Totally Decomposable Forms

    4. No Access

      Book Chapter

      Pages 257-292

      Symmetric Functions and Secant Spaces of Rational Normal Curves